# SDR CA010531002

- Difficulty date: April 23, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 62,194 hours
- Engine: Pwa JT8D7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 350, THE PRESSURE LIGHT WARNING CAME ON. THE QRH APPLIED, THE CABIN ALTITUDE WENT TO 10,000 FEET THEN TO 11,000 FEET, THE CREW MANUALLY DEPLOYED THE MASKS. REPLACED BOTH AUTOMATIC CABIN PRESSURE CONTROLLER AND THE PASSENGER OXYGEN CYLINDER ALSO CLEANED AND STOWED ALL OF THE OXYGEN MASKS. CABIN OXYGEN SYSTEM AND STATIC LEAK CHECK CARRIED OUT. . .
